# SDR IPXA2024100141579

- Difficulty date: September 17, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,190 hours, 14,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO-FR54 L/H B/H PANEL SUPPORT (A5341076522200) AT Y1959 CRACKED-DOT 109-010-VWV. INSTALLED NEW SUPPORT IAW A300 SRM 51-40-21 PN EN6001D6-10  BN 00040855927.
